The Use Of Garlic As Tinea Versicolor Medicine?
Hello, I want to ask, so yesterday I was cheating. I rub it, rub it with garlic. After that, my face was peeling and blister, and I kept giving cream of tinea versicolor, why is it so swollen?
Tinea versicolor is a fungal infection that attacks the surface of the skin caused by several factors such as poor personal hygiene, living or working in hot and humid temperatures, sweating a lot, hormonal changes, use of creams, ointments or clothing so that the skin does not breathe, less nutrition, oily skin and others. To diagnose tinea versicolor, the doctor will perform a physical examination and also a supporting examination such as a skin examination using a special lamp and also taking skin scrapings. Later the doctor will provide treatment to treat fungal infections both topical medication or antifungal shampoo and antifungal medication especially if the infected skin is wider.
The use of garlic rubbed on the skin has not been scientifically proven to treat tinea versicolor and fungal infections. Besides rubbing the garlic with a rough can cause irritation to the skin so that the skin becomes blisters and skin that can peel. If irritation occurs and given anti-phlegm cream, which contains a mixture of antifungal drugs and salicylic acid, it can make the skin peel deeper and cause irritation and skin swelling. If the skin becomes painful, redness and swelling does not improve immediately consult a doctor to do an evaluation of your condition and given appropriate treatment. Avoid using the same cream if signs of irritation appear on the skin such as skin redness, swelling, pain and also a burning sensation.
Also try to maintain skin hygiene by routinely cleaning yourself, changing clothes when sweating or after activities, avoiding hot and humid environments, use sunscreen when outdoors, and avoid tight clothing that does not absorb sweat.
May be useful,